English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/10853

Title: On the structure of the k-additive fuzzy measures
Author(s): Fernández-Combarro Álvarez, Elías
Miranda Menéndez, Pedro
Issue date: 2010
Publisher version: http://dx.doi.org/10.1016/j.fss.2010.03.016
Citation: Fuzzy Sets and Systems, 161(17), p. 2314-2327, (2010); doi:10.1016/j.fss.2010.03.016
Format extent: p. 2314-2327
URI: http://hdl.handle.net/10651/10853
ISSN: 0165-0114
Local identifier: 20100370
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias